# SDR RAIA201407190001

- Difficulty date: July 19, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 32,810 hours, 30,738 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURIZATION UNCONTROLLABLE DURING CRUISE, FLIGHT RETURNED.  MAINTENANCE INSPECTED AND DEFERRED THE EXTERNAL GROUND CHECK VALVE.
